# SDR 0600639874

- Difficulty date: March 3, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 61,821 hours, 57,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON THE FORWARD FUSELAGE LT KIDNEY PANEL CUTOUT DOUBLER ON INTERIOR SIDE.  REPAIRED PER EA 98-199178.
